# SDR AMWA72057

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N155YV
- Make and model: Beech 1900D
- Aircraft serial: 155YV
- Aircraft time: 18,837 hours, 28,519 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Torque Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF ROLL OUT, CREW OBSERVED RIGHT ENGINE UNABLE TO ACHIEVE TAKEOFF POWER.  RETURNED TO GATE WITH NO FURTHER INCIDENT.  THE CORRECTIVE ACTION WAS AS FOLLOWED: MAINTENANCE CLEANED AND SECURED CONNECTOR AT TORQUE INDICATOR.  THEREFORE NO PARTS WERE USED.
